# SDR AALA202202151025

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 32,246 hours, 17,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL ACCESS PANEL 640HB FASTENER COUNTER SINK HOLES BETWEEN WING RIBS 13 AND 14 AND BETWEEN WING STRINGERS 8 AND 11.  REPLACED FUEL ACCESS PANEL PER SRM 57-27-11-283-002
